Syed Ahtsham Ul Haq bokhary
Syed Ahtsham Ul Haq bokhary
Assistant professor BZU , Multan
Verified email at bzu.edu.pk
Title
Cited by
Cited by
Year
On the metric dimension of circulant graphs
M Imran, AQ Baig, SAUH Bokhary, I Javaid
Applied mathematics letters 25 (3), 320-325, 2012
672012
On classes of regular graphs with constant metric dimension
M Imran, A AHMAD, A SEMANIČOVÁ-FEŇOVČÍKOVÁ
Acta Mathematica Scientia 33 (1), 187-206, 2013
39*2013
On families of convex polytopes with constant metric dimension
M Imran, SAUH Bokhary, AQ Baig
Computers & mathematics with applications 60 (9), 2629-2638, 2010
372010
On molecular topological properties of dendrimers
SAUH Bokhary, M Imran, S Manzoor
Canadian Journal of Chemistry 94 (2), 120-125, 2016
152016
On chromatic polynomial of certain families of dendrimer graphs
A Shah, S Bokhary
Open journal of mathematical sciences 3 (1), 404-416, 2019
142019
On the constant metric dimension of generalized petersen graphs P(n, 4)
S Naz, M Salman, U Ali, I Javaid, SAH Bokhary
Acta Mathematica Sinica, English Series 30 (7), 1145-1160, 2014
142014
Edge Irregular Reflexive Labeling for the Disjoint Union of Gear Graphs and Prism Graphs
X Zhang, M Ibrahim, MK Siddiqui
Mathematics 6 (9), 142, 2018
122018
On metric dimension of flower graphs fnχm and convex polytopes
M Imran, F Bashir, AQ Baig, AUH Bokhary, A Riasat, I Tomescu
Utilitas Mathematica, 2013
112013
On the chromaticity of multi-bridge hypergraphs
SA Bokhary, I Tomescu, AA Bhatti
Graphs and Combinatorics 25 (2), 145-152, 2009
112009
On molecular topological descriptors of certain families of nanostar dendrimers
M Imran, SAUH Bokhary, S Manzoor, MK Siddiqui
Eurasian Chemical Communications 2 (6), 680-687, 2020
102020
Total vertex irregularity strength of ladder related graphs
A Ahmad, R Hasni, S Slamin
92014
On resolvability in double-step circulant graphs
M Imran, SA Bokhary
UPB Sci. Bull. A 76 (2), 31-42, 2014
82014
ON THE METRIC DIMENSION OF BARYCENTRIC SUBDIVISION OF CAYLEY GRAPHS Cay. Zn Zm
A Ahmad, M Imran, O Al-Mushayt, S Bokhary
Miskolc Mathematical Notes 16 (2), 637-646, 2015
72015
New classes of convex polytopes with constant metric dimension
M Imran, AQ Baig, SA Bokhary, ET Baskoro
Utilitas mathematica 95, 97-111, 2014
72014
On the metric dimension of rotationally-symmetric graphs.
M Imran, AQ Baig, SAUH Bokhary, ET Baskoro
Ars Comb. 124, 111-128, 2016
62016
Families of Rotationally-Symmetric Plane Graphs with Constant Metric Dimension.
M Imran, SAUH Bokhary, AQ Baig
Southeast Asian Bulletin of Mathematics 36 (5), 2012
62012
On resolvability of a graph associated to a finite vector space
U Ali, SA Bokhary, K Wahid, G Abbas
Journal of Algebra and Its Applications 18 (02), 1950029, 2019
52019
Series–parallel chromatic hypergraphs
I Tomescu, SAUH Bokhary
Discrete Applied Mathematics 158 (3), 198-203, 2010
52010
On metric dimension of convex polytopes with pendant edges
M Imran, SAUH Bokhary, AQ Baig, I Tomescu
Ars Combinatoria 125, 433-447, 2016
32016
On the metric dimension of rotationally-symmetric convex polytopes
M Imran, SAUH Bokhary, AQ Baig
Journal of Algebra Combinatorics Discrete Structures and Applications 3 (2 …, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20